Volume 19, Issue 2
Global Superconvergences of the Domain Decomposition Methods with Nonmatching Grids

Ping Luo & Guo Ping Liang

DOI:

J. Comp. Math., 19 (2001), pp. 187-194

Published online: 2001-04

Preview Full PDF 58 1085
Export citation
  • Abstract

In this paper, the global superconvergences of the domain decomposition methods with Lagrangian multiplier and nonmatching grids are proven for solving the second order elliptic boundary value problems. Moreover, L^\infty and L^2 error estimates are discussed and a defect correction scheme is presented.

  • Keywords

Domain decomposition Defect correction Global superconvergence Non-matching grids

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-187, author = {}, title = {Global Superconvergences of the Domain Decomposition Methods with Nonmatching Grids}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {2}, pages = {187--194}, abstract = { In this paper, the global superconvergences of the domain decomposition methods with Lagrangian multiplier and nonmatching grids are proven for solving the second order elliptic boundary value problems. Moreover, L^\infty and L^2 error estimates are discussed and a defect correction scheme is presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8971.html} }
TY - JOUR T1 - Global Superconvergences of the Domain Decomposition Methods with Nonmatching Grids JO - Journal of Computational Mathematics VL - 2 SP - 187 EP - 194 PY - 2001 DA - 2001/04 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8971.html KW - Domain decomposition KW - Defect correction KW - Global superconvergence KW - Non-matching grids AB - In this paper, the global superconvergences of the domain decomposition methods with Lagrangian multiplier and nonmatching grids are proven for solving the second order elliptic boundary value problems. Moreover, L^\infty and L^2 error estimates are discussed and a defect correction scheme is presented.
Ping Luo & Guo Ping Liang. (1970). Global Superconvergences of the Domain Decomposition Methods with Nonmatching Grids. Journal of Computational Mathematics. 19 (2). 187-194. doi:
Copy to clipboard
The citation has been copied to your clipboard